# SDR 9703703246

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346NW
- Make and model: Airbus A320-212
- Aircraft serial: 400
- Engine: Cfmint CFM565A3
- System (JASC): 3150 · Central Warning
- Part: Tla Fault
- Condition: Annunciated
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, ECAM MESSAGE ENG 2 TLA FAULT ANNUNCIATED.  TAKEOFF WAS ABORTED AT 40 KNOTS.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE RAN RADEC 2A TEST, CLEANED AND RETORQUED J3 HARNESS.  RAN FADEC TEST 2A AGAIN, NO FAULTS POWERPLANT SERIAL NR, A/C TT AND A/C TC.
